Items where Author is "Srilakshminarayana, G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Vasudeva, R. and Srilakshminarayana, G. (2015) Almost sure limit points of lightly trimmed sums when the distribution function belongs to the domain of partial attraction of a positive semi-stable law. PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, 35 (1). pp. 129-142. ISSN 0208-4147

Vasudeva, R. and Srilakshminarayana, G. (2013) On strong large deviation results for lightly trimmed sums and some applications. Statistics and Probability Letters, 83 (7). pp. 1745-1753.

This list was generated on Tue Jun 6 22:25:45 2023 IST.